Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jun 21, 2010, 6:22 PM CDT for Vermilion County, Illinois. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 6:22 PM CDT (23:22 UTC)
- Expired
- Jun 21, 2010, 7:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Vermilion County, IL
The radar
The Chicago radar (KLOT), 132 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:22 PM CDT | TORNADO | 4 Ene Rankin, IL | TORNADO ON THE GROUND AT COUNTY LINE JUST NORTH OF EAST LYNN. REPORTED FROM VERMILION COUNTY ESDA. |
| Jun 21, 6:39 PM CDT | FUNNEL CLOUD | 2 W Hoopeston, IL | |
| Jun 21, 6:53 PM CDT | FUNNEL CLOUD | Hoopeston, IL | INTERSECTION OF ROUTE 9 AND ROUTE 1 NEAR HOOPESTON...RELAYED FROM CHICAGO NWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:36 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
105
WFUS53 KILX 212322
TORILX
ILC183-220000-
/O.NEW.KILX.TO.W.0022.100621T2322Z-100622T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 700 PM CDT.
* AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR HOOPESTON...OR 19 MILES EAST OF PAXTON...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
EAST LYNN.
HOOPESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 8784 4049 8784 4050 8754 4048 8753
4040 8753
TIME...MOT...LOC 2321Z 270DEG 24KT 4049 8774
$$
AUTEN1 follow-up statement
811
WWUS53 KILX 212341
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
641 PM CDT MON JUN 21 2010
ILC183-220000-
/O.CON.KILX.TO.W.0022.000000T0000Z-100622T0000Z/
VERMILION IL-
641 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN VERMILION
COUNTY UNTIL 700 PM CDT...
AT 638 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 1.5
MILES WEST OF HOOPESTON...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
HOOPESTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4044 8784 4049 8784 4050 8754 4048 8753
4040 8753
TIME...MOT...LOC 2340Z 278DEG 17KT 4046 8774
$$
AUTENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 21, 3:08 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 21, 3:08 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LINCOLN IL 308 PM CDT MON JUN 21 2010 .DISCUSSION... ISSUED 308 PM CDT MON JUN 21 2010 UPDATED TO CHANGE COORDINATION LINE...DROPPING FLASH FLOOD WATCH THIS EVENING AND ADDING HEAT ADVISORY TUESDAY AFTERNOON. LATEST SURFACE ANALYSIS HAD A STATIONARY FRONTAL BOUNDARY EXTENDING ROUGHLY WEST TO EAST ACROSS CENTRAL ILLINOIS. NUMEROUS CONVECTIVE OUTFLOW BOUNDARIES ARE ALSO EVIDENT...BUT THE MOST NOTABLE BOUNDARY CURVES FROM AROUND KIRKSVILLE MO...THROUGH THE ST LOUIS METRO AREA...TO THE VICINITY OF LAWRENCEVILLE IL. THE OVERALL WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE REGION THROUGH WEDNESDAY... WITH PRIMARY FORECAST CONCERNS CONTINUING TO REVOLVE AROUND SHOWER/THUNDERSTORM CHANCES AND HOW HOT IT WILL GET. 12Z MODELS IN PRETTY GOOD AGREEMENT WITH THE LARGE SCALE FLOW PATTERN TO IMPACT THE FORECAST AREA THROUGH MIDWEEK. NAMELY... TROFFING OVER THE WESTERN U.S. WITH FLAT RIDGING IN THE EAST. SHORT WAVES OR CONVECTIVELY INDUCED VORTICITY MAXES RIDING THROUGH THE FLAT RIDGE WILL HELP PRODUCE PERIODS OF SHOWERS/STORMS. HOWEVER... NOT SURPRISINGLY...THE MODELS DO NOT REALLY AGREE ON WHEN/WHERE THESE SMALL SCALE IMPULSES WILL OCCUR. MOST OF THE MODELS CONTINUE TO SHOW OCCASIONAL SIGNS OF CONVECTIVE FEEDBACK...SO USING ANY EXPLICIT MODEL SOLUTION REMAINS A DUBIOUS FORECAST. WITH THIS IN MIND...HAVE TENDED TO FOLLOW A BLENDED/ENSEMBLE SOLUTION BUT INCLUDED EXTRAPOLATION/CONCEPTUAL MODELS IN THE VERY NEAR TERM. SHORT TERM...TONIGHT THROUGH WEDNESDAY...AS STATED ABOVE...THE UPPER/SURFACE PATTERN WILL CHANGE LITTLE THROUGH THE PERIOD. A MCV IS CURRENTLY TAKING AIM ON WEST CENTRAL ILLINOIS AND THIS WAVE SHOULD HELP TO DRIVE THE BULK OF THE AFTERNOON/EVENING CONVECTION AS IT TRACKS EAST THROUGH THE FORECAST AREA. STRONG INSTABILITY...CAPE VALUES GREATER THAN 3000 J/KG SOUTH OF THE FRONTAL BOUNDARY...AND RESPECTABLE SHEAR...0-6KM BULK SHEAR OF 35-40KTS...SUPPORTS SCATTERED SEVERE STORMS INTO THIS EVENING. PRECIPITABLE WATER VALUES OF 1.5 INCHES OR GREATER ALSO SUPPORTS HEAVY RAINFALL WITH ANY STORMS THAT DEVELOP. ADDITIONAL MCS DEVELOPMENT IS POSSIBLE LATER TONIGHT...MOST LIKELY OVER EASTERN NEBRASKA/KANSAS...AND THIS SHOULD TRACK TOWARD THE FORECAST AREA BY DAYBREAK. DEPENDING ON HOW TONIGHT/S MCS SCENARIO PLAYS OUT...DIURNAL CONVECTION DEVELOPMENT IS POSSIBLE AGAIN TUESDAY AFTERNOON/EVENING. THE SAME GENERAL SCENARIO PLAYS OUT FOR OVERNIGHT TUESDAY INTO WEDNESDAY...THOUGH THE PRECIPITATION WILL LIKELY MORE CLOSELY BE TIED TO A FRONTAL BOUNDARY THAT WILL BE DRIVEN INTO THE REGION BY LATE WEDNESDAY FROM A FAIRLY STRONG WAVE THAT WILL BEGIN TO TOP THE FLAT MEAN EASTERN U.S. RIDGE. THE CONTINUED WARM/HUMID AIR MASS THE NEXT COUPLE DAYS...WITH HIGHS TEMPERATURES MAINLY IN THE 90S AND DEW POINTS MAINLY IN THE 70S... SUGGESTS AFTERNOON HEAT INDICES COULD BE AROUND 100 DEGREES IF NOT A BIT HIGHER. THIS WOULD BE SUPPORTIVE OF A HEAT ADVISORY IN MOST OF THE FORECAST AREA. HOWEVER...DUE TO THE UNCERTAINTY WITH WHERE STORMS WILL FORM AND THEIR OUTFLOW BOUNDARIES TRACK...DO NOT PLAN ON INCLUDING ENTIRE FORECAST AREA AT THIS TIME. WILL ISSUE AN ADVISORY FOR TUESDAY FOR LOCATIONS WELL TO THE SOUTH OF THE MAIN SURFACE FRONT. IN ADDITION...ONGOING ADVISORY IN SOUTHEAST ILLINOIS WILL BE ALLOWED TO RUN UNTIL ITS EXPIRATION THIS EVENING. LONG TERM...THURSDAY THROUGH MONDAY...MODEL/ENSEMBLE AGREEMENT INITIALLY STARTS OUT PRETTY GOOD...BUT SPREAD INCREASES SIGNIFICANTLY FOR THE WEEKEND. PERSISTENT FRONTAL FRONTAL BOUNDARY/BAROCLINIC ZONE SHOULD BE SOUTH OF THE FORECAST AREA BY VERY EARLY IN THE PERIOD IN THE WAKE OF A FAIRLY STRONG UPPER WAVE. THIS WILL ALLOW US TO STRING TOGETHER A FEW PERIODS OF DRY WEATHER FOR THE FIRST TIME IN A WHILE...ALONG WITH SLIGHTLY LESS OPPRESSIVE HEAT. FOR THE WEEKEND MOST MODEL ENSEMBLE MEANS SUGGEST THE FLAT EASTERN U.S. WILL REDEVELOP WHICH WOULD PROBABLY PUSH THE LOW LEVEL FRONTAL/BAROCLINIC ZONE BACK INTO THE REGION. HOWEVER...THE SPREAD OF ENSEMBLE MEMBERS TRENDS PRETTY LARGE FOR THE WEEKEND...WITH SOME SUGGESTING STRONG RIDGING AND OTHERS SUGGESTING THE PASSAGE OF A STRONG WAVE. AVERAGING OUT THESE SOLUTIONS GIVES YOU THE FLAT RIDGE OF THE ENSEMBLE MEAN...BUT CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS TIME. ALLOWED TEMPERATURES/HUMIDITY TO CLIMB AGAIN WITH RIDGING SLIGHTLY FAVORED...BUT LEFT PRECIPITATION MENTION OUT FOR THE MOST PART WHILE AWAITING A BETTER MODEL CONSENSUS. BAK && .AVIATION... ISSUED 640 AM CDT MON JUN 21 2010 NUMEROUS SHOWERS AND THUNDERSTORMS EARLY THIS MORNING ACROSS THE CENTRAL IL TERMINALS WILL LIFT NE OF I-74 BY MIDDAY. THESE QUICKLY FORMED ALONG A WARM FRONT OVER CENTRAL IL AROUND 07Z/2 AM. THUNDERSTORMS WILL PRODUCE WESTERLY WIND GUSTS OF 25 TO 35 KTS NEXT HOUR OR TWO ESPECIALLY AT BMI...DEC AND CMI WITH HEAVY RAIN REDUCING VISIBILITIES TO 1-2 MILES AND CEILINGS LOWERING TO 1-2K FT AND FREQUENT LIGHTNING. VFR CONDITIONS SHOULD RETURN BY MIDDAY BUT HAVE VCTS FROM MID AFTERNOON UNTIL SUNSET DUE TO OUTFLOW BOUNDARIES INTERACTING WITH AN UNSTABLE TROPICAL AIR MASS IN PLACE OVER CENTRAL IL. MCS TO MOVE EAST FROM IA ACROSS SOUTHERN WI/NORTHERN IL OVERNIGHT. SOUTHERN EDGE OF CONVECTION COULD GET AS FAR SOUTH AS I-74 LATER TONIGHT AND HAVE VCTS AT PIA...BMI AND CMI AFTER 09Z/3 AM. WARM FRONT OVER CENTRAL IL LIFTING NORTHWARD INTO NORTHERN IL TONIGHT WILL GIVE SOUTH WINDS 5-10 KTS OVER CENTRAL IL BUT GUSTY NEAR THUNDERSTORMS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ061>063-066>068- 071>073. HEAT ADVISORY FROM NOON TO 8 PM CDT TUESDAY FOR ILZ061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 402 PM CDT MON JUN 21 2010 ILZ027>031-036-037-040-041-221200- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TONIGHT WITH GUSTY WINDS THE MAIN THREAT. HEAVY RAINS OVER A VERY SATURATED GROUND FROM THE 5 TO 10 INCHES OF RAIN RECEIVED THE PAST COUPLE OF WEEKS COULD LEAD TO FLASH FLOODING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 100 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY AND POSSIBLY TOP 100 DEGREES TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ038-042>057-221200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-VERMILION- 402 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ061>063-221200- CLARK-CUMBERLAND-SHELBY- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY THREAT...ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY SOUTHWEST THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. FLOODING IS ALSO EXPECTED ALONG THE SANGAMON RIVER AT CHANDLERVILLE AND MONTICELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH WED NIGHT AND THERE IS A SLIGHT RISK OF SEVERE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 95 TO 105 DEGREES... EACH AFTERNOON THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. ILZ066>068-071>073-221200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 402 PM CDT MON JUN 21 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS. THE PRIMARY THREAT FROM THESE STORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A DAILY THREAT FOR THUNDERSTORMS THROUGH THURSDAY. AT THIS TIME...IT APPEARS WEDNESDAY NIGHT WILL HAVE THE BEST CHANCE OF SEVERE WEATHER IN SOUTHEAST ILLINOIS. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. GOETSCH
In the hours before
Special weather statement, Jun 21, 1:45 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT MON JUN 21 2010
ILZ036-037-041-042-048-211945-
FULTON-LOGAN-MASON-MENARD-TAZEWELL-
145 PM CDT MON JUN 21 2010
...SIGNIFICANT WEATHER ALERT FOR MASON...NORTHEASTERN MENARD...
NORTHWESTERN LOGAN...SOUTHEASTERN FULTON AND SOUTHWESTERN TAZEWELL
COUNTIES UNTIL 245 PM CDT...
AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEWISTOWN TO HAVANA
TO BATH...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTON...
MANITO...
MASON CITY...
SAN JOSE...
OTHER LOCATIONS AFFECTED INCLUDE...CHATAUQUA PARK...BRYANT...
LIVERPOOL...LITTLE AMERICA...DUNFERMLINE AND TOPEKA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4051 8976 4031 8959 4013 8960 4018 9019
4035 9014 4048 9024
TIME...MOT...LOC 1846Z 267DEG 31KT 4044 9010 4036 9001
4019 9008
GOETSCHLocal storm report, Jun 21, 2:28 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HEAVY RAIN HAVANA 40.30N 90.06W
06/21/2010 M0.55 INCH MASON IL CO-OP OBSERVER
RAINFALL TOTAL IN 30 MINUTES.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:34 AM CDT | Special Weather Statement | ILX | Sangamon | 56 min |
| Jun 21, 3:03 AM CDT | Special Weather Statement | ILX | Christian | 57 min |
| Jun 21, 3:21 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 43 min |
| Jun 21, 3:40 AM CDT | Heat Advisory | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 16 hr |
| Jun 21, 3:48 AM CDT | Flash Flood Watch | ILX | Fulton, Knox, Marshall, Mason, Peoria, Schuyler and 3 more | 11 hr |
| Jun 21, 4:02 AM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Schuyler | 6 hr |
| Jun 21, 4:16 AM CDT | Areal Flood Advisory | ILX | Christian, Sangamon | 6 hr |
| Jun 21, 4:37 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Schuyler | 5 hr |
| Jun 21, 4:49 AM CDT | Special Weather Statement | ILX | Moultrie | 56 min |
| Jun 21, 5:02 AM CDT | Special Weather Statement | ILX | Fulton | 58 min |
| Jun 21, 5:08 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 57 min |
| Jun 21, 5:32 AM CDT | Areal Flood Advisory | ILX | Macon, Moultrie, Shelby | 6 hr |
| Jun 21, 6:17 AM CDT | Special Weather Statement | ILX | McLean, Woodford | 58 min |
| Jun 21, 11:01 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 14 days |
| Jun 21, 1:45 PM CDT | Special Weather Statement | ILX | Fulton, Mason | 60 min |
| Jun 21, 3:11 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 19 more | 24 hr |
| Jun 21, 6:57 PM CDT | Tornado Warning | ILX | Vermilion | 63 min |
Nearby
Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.